Skip to Main content Skip to Navigation
Journal articles

MDS Convolutional Codes Over a Finite Ring

Mohammed El Oued Patrick Solé 1, 2
1 COMNUM - Communications Numériques
LTCI - Laboratoire Traitement et Communication de l'Information
Document type :
Journal articles
Complete list of metadatas

https://hal.telecom-paris.fr/hal-02287846
Contributor : Telecomparis Hal <>
Submitted on : Friday, September 13, 2019 - 5:25:14 PM
Last modification on : Wednesday, June 24, 2020 - 4:19:54 PM

Identifiers

  • HAL Id : hal-02287846, version 1

Citation

Mohammed El Oued, Patrick Solé. MDS Convolutional Codes Over a Finite Ring. IEEE Transactions on Information Theory, 2013, 59 (11), pp.7305 - 7313. ⟨hal-02287846⟩

Share

Metrics

Record views

28